Rock Hill, SC
A 42-year-old male asked:
Want to taper off 5mg saphris used for sleep for over 1 yr. doctor approves but doesnt recommend taper. is there withdrawal from saphris? thanks
1 doctor answer • 1 doctor weighed in
Psychiatry 26 years experience
See below.: You could ask you dr if you can take Saphris 2.5 mg at night for 2 wks and then stop. You may experience withdrawal effects such as insomnia, anxiety, irritability, agitation, headache, flu-like symptoms and diarrhea. The duration varies from person to person, and some people don't experience any withdrawal. B/c 5 mg is a relatively low dose, you may not experience significant withdrawal sx.
407 viewsAnswered >2 years ago
Last updated Jan 29, 2018
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.